MAUDE Adverse Event Report: MICROVENTION, INC. FRED; FLOW DIVERTER

MICROVENTION, INC. FRED; FLOW DIVERTER
Model Number FRED4508
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies in-stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a fred 4508 stent was deployed to treat an internal carotid artery (ica) aneurysm.The patient was pretreated with a regimen of aspirin and clopidogrel starting five days prior to treatment.After deployment and detachment, the fred4508 stent foreshortened distally and the aneurysm was not completely covered.It was decided to use a second fred stent to cover the distal part of the aneurysm.During insertion of the microcatheter, the patient showed an ica occlusion and intravenous integrilin was administered.After a few minutes, all vessels were open and a remodeling balloon was used inside of the first fred 4508 stent.During the inflation of the balloon, an incomplete opening in the curve was visible.The second fred stent was then deployed.Dyna-ct at the end showed no vessel occlusions.

Brand Name
FRED
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11713674
Report Number2032493-2021-00151
Device Sequence Number3591017
Product Code OUT
UDI-Device Identifier00811425021057
UDI-Public(01)00811425021057(11)190115(17)211231(10)19011552A
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberFRED4508
Device Catalogue Number140205HES-V
Device Lot Number19011552A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR